Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 23, 2016, 5:37 PM EDT for 4 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 5:37 PM EDT (21:37 UTC)
- Expired
- Jun 23, 2016, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
678
WGUS53 KLMK 232137
FFWLMK
KYC017-049-067-181-240045-
/O.NEW.KLMK.FF.W.0020.160623T2137Z-160624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 PM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL FAYETTE COUNTY IN CENTRAL KENTUCKY...
SOUTHWESTERN NICHOLAS COUNTY IN CENTRAL KENTUCKY...
BOURBON COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN CLARK COUNTY IN CENTRAL KENTUCKY...
* UNTIL 845 PM EDT
* AT 537 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARIS...MILLERSBURG...NORTH MIDDLETOWN...AUSTERLITZ...BUNKER HILL...
BRENTSVILLE...BLACKS CROSSROADS...THOMSON...JACKSTOWN AND LORADALE.
LAT...LON 3819 8398 3818 8399 3813 8406 3812 8408
3799 8400 3817 8445 3831 8429 3831 8428
3834 8425 3824 8392
$$
ZT1 follow-up statement
752
WGUS73 KLMK 232251
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT THU JUN 23 2016
KYC017-049-067-181-232301-
/O.CAN.KLMK.FF.W.0020.000000T0000Z-160624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-NICHOLAS KY-BOURBON KY-CLARK KY-
651 PM EDT THU JUN 23 2016
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL FAYETTE...SOUTHWESTERN
NICHOLAS...BOURBON AND NORTHEASTERN CLARK COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3819 8398 3818 8399 3813 8406 3812 8408
3799 8400 3817 8445 3831 8429 3831 8428
3834 8425 3824 8392
$$
ZTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:20 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 23, 5:20 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Louisville KY 520 PM EDT THU JUN 23 2016 ...Mesoscale Forecast Update... Issued at 520 PM EDT Thu Jun 23 2016 Convection along southward sagging frontal boundary continues to develop. Strongest storms are pushing east-southeast along the I-64 corridor and are affecting the Louisville metro area currently while a secondary batch of severe convection is moving just north of the Lexington metro area. Latest mesoanalysis reveals an unstable atmosphere across the region. MLCAPE values are in the 3000-3500 J/Kg range while DCAPE values are in the 1000-1200 J/Kg range across portions of the region. Recent AMDAR soundings out of KSDF sampling the atmosphere mainly south of KSDF (southerly incoming/departing aircraft) still show a weak cap around 700mb. This seems accurate as convection south of the I-64 region has struggled this afternoon. Storms have come up and down in this area. Storms north of the I-64 corridor are being forced by convergence along the frontal boundary and by steeper low/mid level lapse rates as a weak upper trough axis is swinging through. Further south, very warm atmosphere through the mid-levels (high EML) and capping inversion seem to be holding as models seemed to have over estimated the height falls in the region. Gradient of shear was noted in the analysis where higher shear values (both direction/speed) were noted across the northern Bluegrass. This is certainly evidenced by supercellular structures and good rotational signatures on cells moving through Scott county KY. Shear values to the west and southwest over much of central/southern KY are much weaker. Latest HRRR runs seem to be getting a better handle on convective trends based on the latest objective analysis. Strongest storms over the next 1-2 hours will likely be limited to areas northeast of a line from Brandenburg to Richmond, KY. This include the Louisville, Frankfort, and Lexington areas. Some scattered storms may develop further south/west along the WK Parkway from Ohio up through Hardin county. However, the high elevated mixed layer and capping inversion may hold convection at bay until stronger forcing mechanism comes into play. .SHORT TERM (Now through Friday Night)... Issued at 351 PM EDT Thu Jun 23 2016 ...ROUND OF SEVERE WEATHER EXPECTED THIS EVENING... Early afternoon satellite imagery reveals partly to mostly sunny skies across the region. Convection along a frontal boundary has rapidly developed over the last hour or so. The atmosphere is highly unstable this afternoon with CAPE readings in the 3-4K J/Kg range and LI's dipping down into the -8 to -10 deg C range. We still do have a slight cap, although very weak at this point, across much of north-central KY as evidenced by AMDAR soundings out of KSDF. As we continue to heat up over the next few hours, we'll remove that cap/inversion and continued upscale growth of convection along the boundary will continue. Overall kinematic and thermodynamic profiles across the western 2/3rds of our region are suggestive of severe weather with damaging winds and large hail being the primary threats. High PWATs of greater than 2 inches combined with the instability will also allow these storms to load up on precip leading to the possibility of damaging downbursts. In areas along and east of I-65 and along and north of I-64, bulk shear values increase a bit as one heads north and east. Model proximity soundings in these areas show a bit more of directional shear. Thus, a threat of an isolated tornado or two can not be ruled out. Coordination calls with SPC have yielded two watch boxes in our area. The first is a Tornado Watch that is in effect for our far eastern Bluegrass counties. This is an area characterized by an unstable atmosphere and higher values of speed and directional shear. Further west a Severe Thunderstorm Watch has been issued for the remainder of the CWA. Primary hazards out in this area are damaging winds, large hail, and torrential rainfall. However, an isolated tornado can not be ruled out given that we do have some weaker shear in the area. Torrential rainfall will be possible with the storms as PWAT values are over 2 inches. The progressive nature of the storms look to limit the flash flood threat. However, areas that receive repeated rainfall episodes could see some localized flooding. In terms of sensible weather, line of storms across southern Indiana will continue to develop and drop southward into KY late this afternoon and evening. They will likely impact the Louisville metro area over the next 60-90 minutes and then into the Lexington metro area between 500-700 PM eastern time. We expect the storms to drop east-southeast through the evening. Should we get a cold pool to develop, then these storms will translate south and east at a faster rate. The storms should make it into southern KY by mid-late evening before weakening. Temperatures this afternoon will remain in the lower 90s and then cool into the upper 70s to the lower 80s after the storms pass. Some temperature recovery may occur after the storms, but overnight temps are expected to bottom out in the upper 60s to the lower 70s. Drier and more tranquil weather are expected for Friday and Friday night. Highs Friday should warm into the upper 80s with overnight lows in the mid-upper 60s. .LONG TERM (Saturday through Thursday)... Issued at 325 PM EDT Thu Jun 23 2016 An upper level ridge will try and build into the region over the weekend. However, the ridge will not last all that long as a strong mid-level trough axis will swing across the northern US and knock the ridge back down to our south and southwest. This trough axis will likely amplify and carve out a deeper eastern US trough while shifting the core of the upper level ridge back to the west. In this case, the Ohio Valley will remain in a northwesterly flow pattern aloft and will have to be vigilant of perturbations that ride down through the flow aloft which could bring multiple rounds of convection to the region by mid to late week. In terms of sensible weather, mainly dry conditions are expected Saturday and Saturday night. We'll see a chance of storms Sunday and into Monday as a cold front crosses the region. A brief break of dry weather is likely for Tuesday and Wednesday before the first of several mid-level perturbations move toward the region. We should note that these perturbations are very difficult to predict, even in short range modeling, so confidence out toward the end of the period is pretty close to climatology at this point. The extended will start off warm with highs in the upper 80s to the lower 90s for Saturday and Sunday. Overnight lows will range from the upper 60s to the lower 70s. Temperatures will come down a bit for Monday and Tuesday with highs mainly in the mid-upper 80s. Lower to middle 80s will be the rule for Wednesday and Thursday. Overnight lows in the lower to middle 60s are expected for Wed/Thur mornings. && .AVIATION (18Z TAF Update)... Issued at 1248 PM EDT Thu Jun 23 2016 Aviation focus is on convective trends through this evening as the atmosphere becomes increasingly unstable and a surface front slides through central Kentucky. Greatest coverage/chances of strong to potentially severe storms will be from 20-23z at SDF and 21-00z at LEX. At BWG, coverage is less certain but scattered storms will likely be around the terminal from 21-02z. Gradient winds are also very gusty out of the southwest this afternoon. Expect gusts at SDF/LEX to near 30 kts before convection develops. For the overnight period, there is a chance of fog or stratus as low- level moisture hangs around and winds lighten up. Guidance points to this happening more so at BWG and LEX but SDF could see a period of low vis or clouds a few hours either side of 12z. A lot of this depends on how convection plays out this afternoon/evening. For Friday mid-morning onward, VFR conditions are expected at all TAF sites. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Mesoscale......MJ Short Term.....MJ Long Term......MJ Aviation.......ZT
Hazardous weather outlook, Jun 23, 3:58 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 358 PM EDT THU JUN 23 2016 INZ076>079-083-084-089>092-KYZ023>035-038>040-045>048-053>056- 061>067-070>078-081-082-242000- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-BUTLER-EDMONSON- HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN- MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 358 PM EDT THU JUN 23 2016 /258 PM CDT THU JUN 23 2016/ ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. THE HOT AND HUMID AIR MASS IN PLACE WILL CAUSE HEAT INDEX READINGS TO RISE INTO THE 100 TO 105 DEGREE RANGE THIS AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER AND WEST OF I-65. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-041>043-049-057-242000- SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-CLARK-MADISON- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER...RICHMOND 358 PM EDT THU JUN 23 2016 ...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLUEGRASS REGION OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Local storm report, Jun 23, 5:06 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG LOUISVILLE 38.23N 85.74W
06/23/2016 JEFFERSON KY BROADCAST MEDIA
TREE REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Jun 23, 5:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
514 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST LOUISVILLE 38.23N 85.74W
06/23/2016 M56 MPH JEFFERSON KY ASOS
REPORTED AT LOUISVILLE INTERNATIONAL
AIRPORT.
&&
SZAPPANOSLocal storm report, Jun 23, 5:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST LOUISVILLE 38.23N 85.74W
06/23/2016 M56 MPH JEFFERSON KY ASOS
REPORTED AT BOWMAN FIELD.
&&
SZAPPANOSLocal storm report, Jun 23, 5:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 1 N LOUISVILLE 38.24N 85.74W
06/23/2016 M0.25 INCH JEFFERSON KY NWS EMPLOYEE
REPORTED AT LOUISVILLE INTERNATIONAL
AIRPORT.
&&
SZAPPANOSLocal storm report, Jun 23, 5:27 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 2 NE LOUISVILLE 38.25N 85.72W
06/23/2016 JEFFERSON KY PUBLIC
TREE REPORTED DOWN.
&&
SZAPPANOSLocal storm report, Jun 23, 5:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG SHIVELY 38.20N 85.82W
06/23/2016 JEFFERSON KY BROADCAST MEDIA
TREES REPORTED DOWN IN VALLEY STATION.
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:45 AM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 23, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 31 min |
| Jun 23, 4:13 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jun 23, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 33 min |
| Jun 23, 4:39 PM EDT | Tornado Warning | LMK | Scott | 21 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 41 min |
| Jun 23, 4:56 PM EDT | Tornado Warning | LMK | Scott | 19 min |
| Jun 23, 4:57 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 23, 4:58 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Scott | 3 hr |
| Jun 23, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer | 24 min |
| Jun 23, 5:07 PM EDT | Tornado Warning | LMK | Scott | 23 min |
| Jun 23, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 29 min |
| Jun 23, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 29 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas | 26 min |
| Jun 23, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer | 23 min |
| Jun 23, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer, Washington | 24 min |
| Jun 23, 5:52 PM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Nelson, Spencer, Washington | 3 hr |
| Jun 23, 5:58 PM EDT | Special Weather Statement | LMK | Grayson | 32 min |
| Jun 23, 6:01 PM EDT | Special Weather Statement | LMK | Bourbon | 14 min |
| Jun 23, 6:04 PM EDT | Special Weather Statement | LMK | Anderson, Jessamine, Mercer | 41 min |
| Jun 23, 6:04 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 26 min |
| Jun 23, 6:09 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 36 min |
| Jun 23, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 34 min |
| Jun 23, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Mercer, Washington | 26 min |
| Jun 23, 6:40 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison, Mercer | 35 min |
| Jun 23, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 32 min |
| Jun 23, 7:16 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 29 min |
| Jun 23, 7:25 PM EDT | Special Weather Statement | LMK | Grayson | 35 min |
| Jun 23, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 25 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.